| Model Number |
01.18.239 |
| Medical Device Problem Code |
Implant subsidence (4078)
| Health Effect - Clinical Code |
Pain (1994)
| Date of Event |
05/01/2025
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Batch review performed on 05-may-2025.(b)(4) items manufactured and released on 17-jan-2013.Expiration date: 2017-12-31.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with no similar reported event during the period of review.Root cause: based on the information available no definitive root cause can be established, while there is no indication that any potential issue with the device may have caused or contributed to the event, and the device history record review does not indicate any potential manufacturing related issue.
Event or Problem Description
At about 9 years and 1 month after primary, the patient came in reporting pain due to a subsided stem and the cause is unknown.The surgeon revised the liner and head with competitor components and the surgery was completed successfully.